How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Extreme fatigue after third chemotherapy round, is this normal

Customer Question

Extreme fatigue after third chemotherapy round, is this normal ? Can anything be done ?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
Fatigue is a very common side effect of chemotherapy.
So, yes it is normal.
Customer: replied 2 years ago.

Can't eat , drink much and fatigue ... Can the chemo end up doing more harm than good ?

what can help ?

Expert:  Dr. SH replied 2 years ago.
Chemotherapy can cause a lot if side effects and yes in some people it can cause more harm than good by causing a lot of side effects.
He should stay well hydrated.
Dr. SH and 4 other Medical Specialists are ready to help you